# SDR ASAA1057750

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,907 hours, 3,533 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 ENG FMC CDU FAULTS.  FOUND MAINT MESSAGE 77 10852 NR 2 ENG BOTTOM RT EGT SIGNAL IS OUT OF RANGE.  FMC CDU BITE SHOWED FAULT 77 10852 BOTTOM RIGHT EGT PROBE T49.5 OUT OF LIMITS.  ACCOMPLISHED FIM 77 21 00 810 802 F00.  REPLACED BOTTOM RIGHT EGT PROBE, OPS NORMAL.  REF MM 77 21 01 400 801 F00 71 21 00 700 804 F00.
